# SDR DHL2006785007

- Difficulty date: June 29, 2006
- Submitted: June 30, 2006
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727264
- Aircraft serial: 21691
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Loose
- Location: Mlg Indicator
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR RED UNSAFE LIGHT TESTS GOOD BUT FAILS TO ILLUMINATE WHEN GEAR IS RETRACTED OR EXTENDED.  ALL OTHER GEAR INDICATIONS WORK GOOD.  VERIFIED PROBLEM.  T/S, FOUND LOOSE WIRE ON LIGHT ASSY SOCKET.  CLEANED CONTACTS & TIGHTENED.  OPS CHECK GOOD.  MM REF 32-61-01.
